# SDR DL73S040512

- Difficulty date: June 8, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 49,704 hours, 39,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 767, STR 19R CRACK ALONG CHEM-MILL 3 INCH CRACK WAS FOUND ALONG A CHEM MILL LINE.  A REPAIR WAS INSTALLED PER THE 737-200 SRM 53-30-3 FIG 48.  A TEAR STRAP WAS ALSO DAMAGED AND REPAIRED FOLLOWING THE SRM INSTRUCTIONS ERA 091033-14 REV A.
